# SDR AALA200802504

- Difficulty date: September 29, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D00268
- Condition: Corroded
- Location: Bs 1003-1221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE DOWN TRACK IN AFT CARGO NUMEROUS PLACES.  INSTALLED TIE DOWN TRACK SINGLE PIECE FROM STATION 1003 TO 1221 PER SRM 51-01-00.
